I get what I call a "head rush" frequently when I stand up. I also get a strange rush, or feeling like I'm going to pass out or my eyes are crossing or rolling back in my head when I'm having an emotional conversation. It's hard to explain but it is a strange feeling above and or behind my eyes lasting a few seconds. If I stop talking it eases up. It also seems like bright sunlight or flourescent lighting makes it worse. When I roll from side to side in bed I sometime get a light headed feeling and if I turn my head to a certain angle to look at something the room will sometimes spin and my eyes shift back and forth rapidly for a few seconds. I'm 52 and when I walk for exercise, I sometimes feel light headed or like I'm detached somehow. I also often feel like my scalp is crawling, I have mild headaches, a stiff and sore neck, and occassional shooting pains that move around my head. I'm on Atenolol, Lotensen, Plavix and an 81mg aspirin, for high blood pressure and heart stent. This has been going on for about 3 months. I sound like I'm a real mess! My GP says it is either from the medication or I have some kind of crystals in my inner ear that shift & irritate my equilibrium. Any idea of a potential problem?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.